# SDR 2007UALA04511

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 27,361 hours, 7,493 cycles
- Engine: Pwa PW4052
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T161330
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL 5 BY 7 INCH SECTION OF PANEL 551VB MISSING LOWER LEFT WING JUST INBOARD OF LEFT MLG.  SUSPECT FATIGUE FROM NORMAL AC OPERATION.   FABRICATED ALUMINUM DOUBLER .040 THICK AND INSTALLED. NEED NEW 551VB PANEL  MF1544 CREATED TO MONITOR UNTIL PANEL IS REPLACED.
